# SDR 96ZZZX1997

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68239
- Make and model: Cessna 340A
- Aircraft serial: 340A1276
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Ferrule
- Part number: C4451
- Condition: Cracked
- Location: Bearing Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND FERRULE CRACKED AT BEARING SEAT.
